# SDR HEEA079611

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Condition: Corroded
- Location: M/R Gearbox
- Part time: 14,007 hours
- Component: Gearbox
- Component part number: 412040002109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST FOUND IN TOP OPENING OF M/R GEARBOX CASE.
